Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized power symmetric
stochastic matrices


Authors: R. B. Bapat, S. K. Jain and K. Manjunatha Prasad
Journal: Proc. Amer. Math. Soc. 127 (1999), 1987-1994
MSC (1991): Primary 05B20, 15A09, 15A51
Published electronically: March 17, 1999
MathSciNet review: 1641629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize stochastic matrices $A$ which satisfy the equation $(A^p) ^T = A^m$ where $p < m$ are positive integers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05B20, 15A09, 15A51

Retrieve articles in all journals with MSC (1991): 05B20, 15A09, 15A51


Additional Information

R. B. Bapat
Affiliation: Department of Mathematics, Indian Statistical Institute, 7 S.J.S. Sansanwal Marg, New Delhi 110016, India
Email: rbb@isidl.isid.ac.in

S. K. Jain
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: jain@math.ohiou.edu

K. Manjunatha Prasad
Affiliation: Department of Mathematics, Manipal Institute of Technology, Gangtok, Sikkim, 737102 India

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05126-6
PII: S 0002-9939(99)05126-6
Received by editor(s): October 22, 1997
Published electronically: March 17, 1999
Additional Notes: This work was done while the second author was visiting Indian Statistical Institute in November-December 1996 and July-August 1997. He would like to express his thanks for the warm hospitality he enjoyed during his visits as always. Partially supported by Research Challenge Fund, Ohio University
Communicated by: Jeffry N. Kahn
Article copyright: © Copyright 1999 American Mathematical Society